# SDR DL75K060109

- Difficulty date: February 8, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 44,830 hours, 20,570 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Panel
- Part number: 233T321741
- Part serial: D00992
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFLIGHT SLIGHT ELECTRICAL BURNING ODOR DETECTED -NO SMOKE SEEN. ANTI COLLISION RED LT CB POPPED. TURNED RED ANTI COLLISION SWITCH OFF, ODOR WENT AWAY.  FOUND BLACK BURN MARKS ON BACK OF LIGHT PANEL ON J2 CONNECTION ON BACKSHELL ON PANEL.  REPLACED PANEL.  CHECKS GOOD.  NO FURTHER ODOR DETECTED.
